Abstract and Applied Analysis

A Simplified Proof of Uncertainty Principle for Quaternion Linear Canonical Transform

Mawardi Bahri and Ryuichi Ashino

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We provide a short and simple proof of an uncertainty principle associated with the quaternion linear canonical transform (QLCT) by considering the fundamental relationship between the QLCT and the quaternion Fourier transform (QFT). We show how this relation allows us to derive the inverse transform and Parseval and Plancherel formulas associated with the QLCT. Some other properties of the QLCT are also studied.

Article information

Source
Abstr. Appl. Anal. Volume 2016 (2016), Article ID 5874930, 11 pages.

Dates
Received: 20 August 2015
Accepted: 9 December 2015
First available in Project Euclid: 10 February 2016

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1455115144

Digital Object Identifier
doi:10.1155/2016/5874930

Mathematical Reviews number (MathSciNet)
MR3448876

Citation

Bahri, Mawardi; Ashino, Ryuichi. A Simplified Proof of Uncertainty Principle for Quaternion Linear Canonical Transform. Abstr. Appl. Anal. 2016 (2016), Article ID 5874930, 11 pages. doi:10.1155/2016/5874930. https://projecteuclid.org/euclid.aaa/1455115144


Export citation